Alert archive / Washington / Winter Storm Warnings in 2014

Winter Storm Warning 4, NWS Seattle, WA

February 11, 2014

NWS Seattle, WA issued this winter storm warning at Feb 11, 2014, 3:55 AM PST. It took effect at Feb 11, 2014, 6:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2014, 3:55 AM PST (11:55 UTC)
In effect from
Feb 11, 2014, 6:00 PM PST
Expired
Feb 12, 2014, 12:00 PM PST
In force
18 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WWUS46 KSEW 111155
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
355 AM PST TUE FEB 11 2014

WAZ518-120030-
/O.CAN.KSEW.WW.Y.0010.000000T0000Z-140211T1200Z/
/O.UPG.KSEW.WS.A.0002.140211T2000Z-140212T2000Z/
/O.NEW.KSEW.WS.W.0004.140212T0200Z-140212T2000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
355 AM PST TUE FEB 11 2014

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
PST WEDNESDAY FOR ELEVATIONS ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR ELEVATIONS ABOVE 4000 FEET FOR HEAVY SNOW...WHICH IS
IN EFFECT FROM 6 PM THIS EVENING TO NOON PST WEDNESDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...SNOW WILL BE HEAVY AT TIMES TONIGHT AND WEDNESDAY
  MORNING. THE PERIOD OF HEAVIEST SNOWFALL WILL PROBABLY OCCUR
  LATE TONIGHT.

* IMPACTS...HEAVY SNOW WILL RESULT IN HAZARDOUS DRIVING
  CONDITIONS...AND LONG TRAFFIC DELAYS ARE POSSIBLE.

* SNOW LEVEL...SNOW LEVEL 3500 FEET TONIGHT RISING TO 4500 FEET
  WEDNESDAY.

* SNOW ACCUMULATIONS...SNOW ACCUMULATION OF 8 TO 18 INCHES IS
  EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER WARNING FOR SNOW MEANS THAT 12 INCHES OF SNOW IS
EXPECTED IN A 12 HOUR PERIOD...OR 18 INCHES OF SNOW IN 24 HOURS.

&&

$$

WAZ519-120030-
/O.CAN.KSEW.WW.Y.0010.000000T0000Z-140211T1200Z/
/O.UPG.KSEW.WS.A.0002.140211T2000Z-140212T2000Z/
/O.NEW.KSEW.WW.Y.0011.140212T0200Z-140212T2000Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
355 AM PST TUE FEB 11 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
NOON PST WEDNESDAY FOR ELEVATIONS ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR ELEVATIONS ABOVE 4000 FEET FOR SNOW...WHICH IS
IN EFFECT FROM 6 PM THIS EVENING TO NOON PST WEDNESDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...STEVENS PASS...SNOQUALMIE PASS...
  WHITE PASS...CRYSTAL MOUNTAIN BOULEVARD AND PARADISE.

* TIMING...SNOW WILL BE HEAVY AT TIMES TONIGHT AND WEDNESDAY
  MORNING.

* IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY ON
  MOUNTAIN ROADS ABOVE 4000 FEET. TRAFFIC DELAYS ARE POSSIBLE.

* SNOW LEVEL...SNOW LEVEL RISING TO 4500 FEET TONIGHT AND 5500
  FEET ON WEDNESDAY.

* SNOW ACCUMULATIONS...8 TO 14 INCHES OF SNOW IS LIKELY AT
  PARADISE...WITH 6 TO 12 INCHES OF SNOW POSSIBLE AT STEVENS PASS
  AND WHITE PASS. SNOQUALMIE PASS WILL PROBABLY RECEIVE LESS THAN
  6 INCHES OF NEW SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT 8 TO 17 INCHES OF
SNOW IS EXPECTED DURING A 24 HOUR PERIOD.

&&

$$

WAZ513-120030-
/O.UPG.KSEW.WS.A.0002.140211T2000Z-140212T2000Z/
/O.NEW.KSEW.WW.Y.0011.140211T2000Z-140212T1400Z/
OLYMPICS-
355 AM PST TUE FEB 11 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM PST
WEDNESDAY FOR ELEVATIONS ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR ELEVATIONS ABOVE 4000 FEET FOR SNOW...WHICH
IS IN EFFECT FROM NOON TODAY TO 6 AM PST WEDNESDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...SNOW WILL BE HEAVY AT TIMES LATE TODAY AND TONIGHT.

* IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY ABOVE
  4000 FEET.

* SNOW LEVEL...SNOW LEVEL RISING TO 4500 FEET TONIGHT.

* SNOW ACCUMULATIONS...8 TO 14 INCHES OF SNOW IS LIKELY AT
  HURRICANE RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT 8 TO 17 INCHES OF
SNOW IS EXPECTED DURING A 24 HOUR PERIOD.


&&

$$

WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
994 
WWUS46 KSEW 112338
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
338 PM PST TUE FEB 11 2014

WAZ518-121200-
/O.CON.KSEW.WS.W.0004.140212T0200Z-140212T2000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
338 PM PST TUE FEB 11 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST
WEDNESDAY FOR ELEVATIONS ABOVE 4000 FEET...

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...SNOW WILL BE HEAVY AT TIMES TONIGHT AND WEDNESDAY
  MORNING. THE PERIOD OF HEAVIEST SNOWFALL WILL OCCUR LATE THIS
  EVENING AND OVERNIGHT.

* IMPACTS...HEAVY SNOW WILL RESULT IN HAZARDOUS DRIVING
  CONDITIONS. LONG TRAFFIC DELAYS ARE POSSIBLE.

* SNOW LEVEL...SNOW LEVEL AVERAGING NEAR 4000 FEET.

* SNOW ACCUMULATIONS...10 TO 18 INCHES OF SNOW NEAR MOUNT BAKER
  THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER WARNING FOR SNOW MEANS THAT 12 INCHES OF SNOW IS
EXPECTED IN A 12 HOUR PERIOD...OR 18 INCHES OF SNOW IN 24 HOURS.

&&

$$

WAZ513-121200-
/O.CON.KSEW.WW.Y.0011.000000T0000Z-140212T1400Z/
OLYMPICS-
338 PM PST TUE FEB 11 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST
WEDNESDAY FOR ELEVATIONS ABOVE 4000 FEET...

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...SNOW WILL BE HEAVY AT TIMES THROUGH TONIGHT.

* IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY 
  ABOVE 4000 FEET.

* SNOW LEVEL...SNOW LEVEL AROUND 4500 TO 5000 FEET THROUGH TONIGHT.

* SNOW ACCUMULATIONS...AROUND 6 INCHES OF SNOW AT HURRICANE RIDGE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT 8 TO 17 INCHES OF
SNOW IS EXPECTED DURING A 24 HOUR PERIOD.

&&

$$

WAZ519-121200-
/O.CON.KSEW.WW.Y.0011.140212T0200Z-140212T2000Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
338 PM PST TUE FEB 11 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST
WEDNESDAY FOR ELEVATIONS ABOVE 4000 FEET...

* SOME AFFECTED LOCATIONS...STEVENS PASS...WHITE PASS...CRYSTAL
  MOUNTAIN BOULEVARD AND PARADISE.

* SNOW LEVEL...SNOW LEVEL NEAR 4000 FEET TONIGHT AND 5500 FEET ON
  WEDNESDAY MORNING. THE SNOW LEVEL WILL BE TOO HIGH TO BRING MUCH
  SNOW AT SNOQUALMIE PASS...BUT SNOW WILL AFFECT ALL OTHER PASSES
  ACROSS THE CASCADES.

* TIMING...SNOW WILL BE HEAVY AT TIMES TONIGHT AND WEDNESDAY 
  MORNING.

* IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY ON
  MOUNTAIN ROADS ABOVE 4000 FEET. TRAFFIC DELAYS ARE POSSIBLE.

* SNOW ACCUMULATIONS...6 TO 12 INCHES THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT 8 TO 17 INCHES OF
SNOW IS EXPECTED DURING A 24 HOUR PERIOD.

&&

$$

WWW.WEATHER.GOV/SEATTLE
237 
WWUS46 KSEW 121154
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
354 AM PST WED FEB 12 2014

WAZ513-121300-
/O.CAN.KSEW.WW.Y.0011.000000T0000Z-140212T1400Z/
OLYMPICS-
354 AM PST WED FEB 12 2014

...WINTER WEATHER ADVISORY HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER
WEATHER ADVISORY.

$$

WAZ518-130030-
/O.NEW.KSEW.WW.Y.0012.140213T0200Z-140213T2300Z/
/O.CON.KSEW.WS.W.0004.000000T0000Z-140212T2000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
354 AM PST WED FEB 12 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
3 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 3 PM PST THURSDAY.

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...SNOW WILL BE HEAVY AT TIMES TONIGHT AND THURSDAY.

* MAIN IMPACT...DIFFICULT DRIVING CONDITIONS AND POSSIBLE TRAFFIC
  DELAYS.

* SNOW LEVEL...2500 T0 3500 FEET.

* SNOW ACCUMULATIONS...8 TO 16 INCHES OF SNOW TONIGHT AND
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT 8 TO 17 INCHES OF
SNOW IS EXPECTED DURING A 24 HOUR PERIOD.

&&

$$

WAZ519-130030-
/O.NEW.KSEW.WW.Y.0012.140213T0200Z-140213T2300Z/
/O.CON.KSEW.WW.Y.0011.000000T0000Z-140212T2000Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
354 AM PST WED FEB 12 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST
TODAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
3 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 3 PM PST THURSDAY. IN ADDITION...A WINTER WEATHER
ADVISORY FOR SNOW REMAINS IN EFFECT THIS MORNING.

* SOME AFFECTED LOCATIONS...STEVENS PASS...WHITE PASS...CRYSTAL 
  MOUNTAIN BOULEVARD AND PARADISE. 

* SNOW LEVEL...SNOW LEVEL NEAR 5000 FEET THIS MORNING...FALLING TO
  4000 FEET TONIGHT AND 3000 FEET THURSDAY.

* TIMING...SNOW WILL BE HEAVY AT TIMES TONIGHT AND THURSDAY.

* IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY ON 
  MOUNTAIN ROADS ABOVE 4000 FEET. TRAFFIC DELAYS ARE POSSIBLE. 

* SNOW ACCUMULATIONS...6 TO 12 INCHES TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT 8 TO 17 INCHES OF
SNOW IS EXPECTED DURING A 24 HOUR PERIOD.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 3:00 AM PST, 55 minutes earlier.

Area forecast discussion, Feb 11, 3:00 AM PST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PST TUE FEB 11 2014

.SYNOPSIS...A VIGOROUS FRONTAL SYSTEM WILL BRING COPIOUS RAIN...
MOUNTAIN SNOW...AND WINDY CONDITIONS TO WESTERN WASHINGTON LATER
TODAY AND TONIGHT. ANOTHER WEAKER SYSTEM WILL FOLLOW ON WEDNESDAY...
FOLLOWED BY A RELATIVE BREAK IN THE WEATHER THURSDAY. THEN ANOTHER
STRONG FRONTAL SYSTEM WILL ARRIVE THURSDAY NIGHT AND FRIDAY...AND
THE STORMY PATTERN WILL CONTINUE THIS WEEKEND.

&&

.SHORT TERM...THE WARM FRONT THAT BROUGHT RAIN AND MILD TEMPERATURES
TO WESTERN WASHINGTON MONDAY IS MOVING THROUGH THE ROCKY
MOUNTAINS...WHILE ANOTHER MORE VIGOROUS FRONTAL SYSTEM IS
APPROACHING THE AREA FROM THE NORTHEAST PACIFIC OCEAN. SCATTERED
SHOWERS CONTINUE OVER THE FORECAST AREA EARLY THIS MORNING IN MOIST
WESTERLY FLOW ALOFT. TEMPERATURES AT 2 AM WERE IN THE UPPER 30S AND
40S.

A RELATIVE BREAK IN PRECIPITATION WILL CONTINUE FOR MUCH OF THE
FORECAST AREA THROUGH TODAY...BUT RAIN WILL SPREAD TO THE COAST AND
OLYMPIC PENINSULA THIS AFTERNOON. RAIN WILL INCREASE ACROSS WESTERN
WASHINGTON TONIGHT...THEN DECREASE OVER MOST OF THE LOWLANDS
WEDNESDAY AND WEDNESDAY NIGHT AS A WEAKER SHORTWAVE FOLLOWS THE
FRONT. RAINFALL TOTALS THROUGH WEDNESDAY AFTERNOON WILL PROBABLY BE
0.5 TO 1.5 INCHES AT THE COAST AND IN THE SOUTHWEST INTERIOR....WITH
GENERALLY 0.25 TO 1 INCH IN THE PUGET SOUND REGION AND NORTHWEST
INTERIOR. THE AREA ALONG HOOD CANAL WILL GET THE HEAVIEST RAINFALL
OF THE LOWLANDS...PROBABLY 1 TO 3 INCHES. THE HEAVIEST RAIN WILL
OCCUR TONIGHT.

PRECIPITATION WILL BE HEAVIER IN THE MOUNTAINS. THE OLYMPICS WILL
GET UP TO 4 INCHES OF WATER EQUIVALENT DURING THE 48 HOUR PERIOD
ENDING LATE WEDNESDAY NIGHT...AND 1 TO 3 INCHES WILL FALL IN THE
CASCADES. THE SNOW LEVEL WILL RISE TO 4500 TO 6000 FT AHEAD OF THE
COLD FRONT TONIGHT. THE WINTER STORM WATCH WILL BE UPGRADED TO A
WARNING FOR THE NORTH CASCADES...BUT I WILL GO WITH AN ADVISORY FOR
THE CENTRAL CASCADES AND HURRICANE RIDGE ON THE NORTH SIDE OF THE
OLYMPICS. THE HIGHWAY PASSES WILL PROBABLY GET AROUND 4 TO 12 INCHES
OF SNOW.

THIS SYSTEM WILL BE A WIND PRODUCER ALSO...WITH A 991 MB SURFACE LOW
MOVING NORTHEAST FROM THE WASHINGTON OFFSHORE WATERS ACROSS THE
SOUTH END OF VANCOUVER ISLAND LATE TONIGHT. THE LOW WILL PROBABLY
STARTING TO FILL AS IT MAKES LANDFALL...BUT IT IS TAKING A FAIRLY
CLASSIC SOUTHEAST SUCKER TRACK. FINER SCALE MODELS... ESPECIALLY THE
UW 4KM WRF-GFS JUSTIFIES A LOW-END HIGH WIND WATCH FOR THE TWO COAST
ZONES AND THE FOUR NORTH INTERIOR ZONES...AND WE WILL GO WITH THAT.

IF CURRENT MODEL TIMING IS CORRECT...THEN THERE WILL BE ANOTHER
RELATIVE BREAK IN THE WEATHER ON THURSDAY.   MCDONNAL

.LONG TERM...ANOTHER FAIRLY VIGOROUS FRONTAL SYSTEM WILL MOVE
THROUGH WESTERN WASHINGTON LATER THURSDAY NIGHT AND FRIDAY BRINGING
MORE RAIN...MOUNTAIN SNOW...AND WIND. ANOTHER SIMILAR SYSTEM WILL
ARRIVE AROUND SATURDAY...AND YET ANOTHER SUNDAY NIGHT OR MONDAY.
MCDONNAL

&&

.HYDROLOGY...THE FRONTAL SYSTEM MOVING THROUGH WESTERN WASHINGTON
LATE TODAY AND TONIGHT AND THE SHORTWAVE FOLLOWING WEDNESDAY AND
WEDNESDAY NIGHT WILL RESULT IN UP TO 4 INCHES OF RAIN OVER THE
SKOKOMISH RIVER BASIN. THIS COULD PRODUCE A MINOR FLOOD ON THE
SKOKOMISH...AND I WILL ISSUE A FLOOD WATCH WITH THE EARLY MORNING
FORECAST PACKAGE.

EVEN IF THE RAIN IN THE NEXT COUPLE DAYS DOES NOT DRIVE THE
SKOKOMISH TO FLOOD STAGE...THERE IS A FARLY GOOD CHANCE THAT IT WILL
FLOOD LATER IN THE WEEK AS THE SUCCESSION OF FRONTS BRING MORE RAIN.

RIVER FLOODING IS NOT EXPECTED ELSEWHERE OVER THE NEXT 7 DAYS.
HOWEVER THE WET AND MILDER WEATHER PATTERN THIS WEEK WILL PRODUCE
SHARP RISES ON RIVERS THROUGHOUT WESTERN WASHINGTON.   MCDONNAL

&&

.AVIATION...STRONG WESTERLY FLOW ALOFT WILL CONTINUE. SCATTERED
SHOWERS WILL CONTINUE TODAY THOUGH THERE IS SOME RAIN SHADOWING IN
THE SEATTLE METRO AREA. AIR MASS IS SLIGHTLY UNSTABLE. A STRONG
FRONTAL SYSTEM WILL APPROACH THE COAST THIS EVENING AND MOVE INLAND
OVERNIGHT. MODERATE TO STRONG SOUTHERLY SURFACE WINDS WILL BEGIN
THIS EVENING AND CONTINUE TONIGHT.

CEILINGS ARE MOSTLY VFR BUT ARE MVFR 2-3K FT IN SHOWERS. THERE WILL
BE A BRIEF IMPROVING TREND THIS MORNING BUT CEILINGS WILL GENERALLY
FALL TO MVFR TONIGHT AS THE FRONT APPROACHES.

KSEA...DISCUSSION ABOVE APPLIES. MVFR CEILINGS WILL LIKELY BECOME
VFR LATER THIS MORNING. SOUTH TO SOUTHWEST WIND 8-12 KT TODAY WILL
BECOME SOUTHEAST 15G25KT TONIGHT. CHB

&&

.MARINE...WINDS SHOULD GENERALLY REMAIN BELOW 20 KT THIS MORNING AS
A WEAK SURFACE RIDGE MOVES ACROSS THE AREA.

A STRONG SYSTEM WILL ARRIVE TONIGHT. MODELS ARE IN GOOD AGREEMENT IN
BRINGING A FILLING SURFACE LOW ASHORE SOMEWHERE BETWEEN CAPE
FLATTERY AND TOFINO EARLY WEDNESDAY MORNING. SOUTHERLY WINDS WILL
INCREASE BEGINNING THIS AFTERNOON AND GALES ARE LIKELY OVER ALL
WATERS TONIGHT. A SMALL CRAFT ADVISORY TO RAMP UP THE WINDS THIS
AFTERNOON IS IN EFFECT. A GALE WARNING IS IN EFFECT TONIGHT.

POST-FRONTAL ONSHORE FLOW WILL CONTINUE WEDNESDAY AND THURSDAY.
WESTERLY GALES IN THE STRAIT ARE LIKELY. BOTH GFS AND ECMWF HAVE
ANOTHER FRONT ARRIVING THURSDAY NIGHT...AND THEN ANOTHER SATURDAY
NIGHT. THESE FRONTS COULD ALSO PRODUCE GALES. CHB

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WATCH COAST TONIGHT.
     WINTER STORM WARNING NORTHERN CASCADES TONIGHT AND WEDNESDAY
       MORNING.
     WINTER WEATHER ADVISORY OLYMPICS THIS AFTERNOON AND TONIGHT.
     WINTER WEATHER ADVISORY CENTRAL CASCADES TONIGHT AND WEDNESDAY
       MORNING.
     FLOOD WATCH SKOKOMISH RIVER LATE TONIGHT THROUGH LATE WEDNESDAY
       NIGHT.

PZ...SMALL CRAFT ADVISORY ALL WATERS TODAY.
     GALE WARNING ALL WATERS TONIGHT.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:28 AM PSTGale WarningSEW34 hr
Feb 11, 2:28 AM PSTSmall Craft AdvisorySEW18 hr
Feb 11, 3:35 AM PSTHigh Wind WatchSEWSan Juan6 hr
Feb 11, 3:36 AM PSTFlood WatchSEWMason33 hr
Feb 11, 3:55 AM PSTWinter Weather AdvisorySEW32 hr
Feb 11, 9:40 AM PSTHigh Wind WarningSEWSan Juan18 hr
Feb 11, 9:40 AM PSTWind AdvisorySEWSan Juan20 hr
Feb 11, 2:46 PM PSTSmall Craft Advisory for Rough BarSEW10 days

Nearby

Winter Storm Warnings in Washington, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.